# SDR IPXA2021041268069

- Difficulty date: March 26, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717014
- Condition: Cracked
- Location: Bs 1841 L49r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO COMP.  VERT. STIFFNER IS CRACKED AT STA. 1841 AND LONG. 49 R/H.REMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG. ADA7170 AND SRM 51-33-01. (MINOR)
